Show simple item record

dc.contributor.authorBao, Xiongxiong ( )
dc.contributor.authorLi, Ting ( )
dc.date.accessioned2021-10-04T17:32:23Z
dc.date.available2021-10-04T17:32:23Z
dc.date.issued2020-08-17
dc.identifier.citationBao, X., & Li, T. (2020). Existence and stability of traveling waves for a competitive-cooperative recursion system. Electronic Journal of Differential Equations, 2020(88), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14595
dc.description.abstractThis article concerns the existence and global stability of bistable traveling waves for a competitive-cooperative recursion system. We first show that the spatially homogeneous system associated with the competitive-cooperative recursion system admits a bistable structure. Then using the theory of bistable waves for monotone semiflows and a dynamical system approach, we prove that there exists an unique and global stable traveling wave solution connecting two stable equilibria for such recursion system under appropriate conditions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectExistenceen_US
dc.subjectGlobal stabilityen_US
dc.subjectTraveling wavesen_US
dc.subjectCompetitive-cooperative recursion systemen_US
dc.titleExistence and stability of traveling waves for a competitive-cooperative recursion systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record